Tag Archives: hazordous

Featured Stories

First DePuy ASR Hip Implant Lawsuits Head to Trial in December, January

The first trials involving lawsuits filed against DePuy Orthopaedics by recipients of its recalled ASR Hip Implants will begin later this year, and early next year. The first is slated to start on December 3, 2012 in state court in Las Vegas, Nevada. A second DePuy ASR hip implant lawsuit ...

Read More

Study Links Liquid in E-Cigarette to Viral Infections

Study Links Liquid in Electronic Cigarette to Increased Risk of Viral Infections

The National Jewish Health study, links the liquid used in e-cigarettes to a higher risk of respiratory viral infections, whether the liquid contains nicotine or not.

Read More

Bleeding Side Effects of Pradaxa, Xarelto Have Some Doctors Concerned

Some heart doctors are raising concerns about a new class of heart drugs that include Pradaxa. Recently, a number of doctors interviewed by Reuters said they were hesitant to prescribe Pradaxa, as well as another blood thinner called Xarelto, because of concerns regarding the risk of stroke, serious bleeding ...

Read More

Medtronic Settles Charges Over Kickbacks To Doctors

Medical device giant, Medtronic Inc., is settling charges over kickbacks to doctors. The firms just agreed to pay $23.5 million to settle claims it paid physicians kickbacks in exchange for their use of its pacemakers and defibrillators, according to a U.S. Justice Department announcement yesterday. The company was accused of seeking ...

Read More

Image Source: saidaonline.com

Sleep Aids Can Increase Alzheimer’s Risk

A new study has found that over-the-counter sleeping aids and anti-allergy medicines can increase the risk of Alzheimer’s disease.

Read More

Post -Tonsillectomy Morphine Life-Threatening in Children

Post -Tonsillectomy Morphine can be Life-Threatening in Children, Study Finds

A new study published in Pediatrics suggests that morphine can result in life-threatening respiratory problems when given to children after a tonsillectomy.

Read More

Decision on Pradaxa Bleeding Lawsuit Multidistrict Litigation Expected Soon

Victims of alleged Pradaxa injuries are awaiting word on whether their lawsuits will be consolidated in a multidistrict litigation. According to a report from The Madison Record, so far just over two dozen Pradaxa bleeding lawsuits have been filed in federal courts throughout the U.S.

Read More

FDA Warning for Bone Graft Products in Patients Under 18

FDA Safety Warning for Bone Graft Products in Patients Under 18

FDA issued safety alerts to patients, parents & guardians, bone graft devices w/recombinant proteins or synthetic peptides not to be the first treatment for 18 & under.

Read More

Three Injured, Long Island Railroad Train Hits Car on Tracks

Three Injured When Long Island Railroad Train Hits Car on Tracks

3 people, injured on Wednesday at 1:20 p.m. when a LIRR train hit a livery cab on the tracks west of Wyandanch station. The train engineer, who suffered a shoulder injury.

Read More

Colorado Woman Sues American Medical Systems Over Transvaginal Mesh Injuries

Parker Waichman LLP, a national law firm, just filed a lawsuit on behalf of a Colorado woman allegedly injured by transvaginal mesh products manufactured by American Medical Systems, Inc. The suit was filed on May 21, 2012 in the U.S. District Court for the Northern District of California (Case No. ...

Read More

Homeopathic Teething Products May Be Tied to 10 Children’s Deaths and 400 Adverse Event Reports

Homeopathic Teething Products May Be Tied to 10 Deaths

Ten children who used what has been described as homeopathic teething tablets have died and another 400 adverse events have been tied to the tablets according to reports to the U.S. Food and Drug Administration (FDA). The agency warned caregivers … Continue reading

Posted in Consumer Fraud, Defective Products, Health Concerns | Tagged , , , , |

Homeopathic Teething Tablets and Gels Present Seizure Risk, FDA Warns

Homeopathic Teething Tablets and Gels Present Seizure Risk

Homeopathic teething tablets and gels may be hazardous to infants and children, the U.S. Food and Drug Administration (FDA) warns. In a safety alert issued Sept. 30, the agency said it is reviewing adverse events linked to these products. The … Continue reading

Posted in Defective Products, Health Concerns | Tagged , , , , |

© 2005-2019 Parker Waichman LLP ®. All Rights Reserved.